# SDR SWAA2023050926303

- Difficulty date: April 12, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON L/H H-STAB RIB 4 STIFFENERS 2 & 3 LOWER RADII.<REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 120.30 RIB 2ND AND 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[03] HFEC REQUEST ON 2ND AND 3RD VERTICAL STIFFENER ON CUT OUT EDGES; WEB AND EXISTING FASTENERS HOLES WITHIN THE REPAIR AREA TO ENSURE NO CRACKS EXIST.;[04] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA; NO DEFECTS NOTED IAW SRM 55-10-09-2R-4 STEP E.;[05] VERIFIED CORRECTIVE ACTION 1;2 AND 4.; FABRICATED REPAIR PARTS FOR STIFFENERS 2 AND 3; (1) T-SECTION FROM 60-5872 7075 T76511 LOT# 1449876-1 (2) ANGLE FROM BAC 1490-2793 7075 T62 CLAD LOT# 1442205-1 (3) SHIM FROM 7075 T6 0.020' CLAD LOT# 1381332-1; APPLIED CHEMICAL CONVERSION COATING IAW SRM 55-10-09-2R-4 OK TO PRIME.;[08] VERIFIED CORRECTIVE ACTION 7. OK TO PRIME;[09] PRIMED REPAIR PARTS FOR STIFFENERS 2 AND 3 AND COMMON AREA IAW SRM 55-10-09-2R-4 OK TO INSTALL.;[10] VERIFIED CORRETIVE ACTION 9. OK TO INSTALL;[11] INSTALLED REPAIR PARTS ON STIFFENERS 2 AND 3 AT LH HORIZONTAL STABILIZER STA 120.30 RIB IAW SRM 55-10-09-2R-4;[12] RII VERIFIED CORRECTIVE ACTION ITEM 11.;[13] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
